Existence of periodic solutions for neutral nonlinear differential equations with variable delay.

Hafsia, Deham; Ahcéne, Djoudi

Electronic Journal of Differential Equations (EJDE) [electronic only] (2010)

  • Volume: 2010, page Paper No. 127, 8 p., electronic only-Paper No. 127, 8 p., electronic only
  • ISSN: 1072-6691

How to cite

top

Hafsia, Deham, and Ahcéne, Djoudi. "Existence of periodic solutions for neutral nonlinear differential equations with variable delay.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2010 (2010): Paper No. 127, 8 p., electronic only-Paper No. 127, 8 p., electronic only. <http://eudml.org/doc/231604>.

@article{Hafsia2010,
author = {Hafsia, Deham, Ahcéne, Djoudi},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {periodic solution; nonlinear neutral differential equation; large contraction; integral equation},
language = {eng},
pages = {Paper No. 127, 8 p., electronic only-Paper No. 127, 8 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Existence of periodic solutions for neutral nonlinear differential equations with variable delay.},
url = {http://eudml.org/doc/231604},
volume = {2010},
year = {2010},
}

TY - JOUR
AU - Hafsia, Deham
AU - Ahcéne, Djoudi
TI - Existence of periodic solutions for neutral nonlinear differential equations with variable delay.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2010
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2010
SP - Paper No. 127, 8 p., electronic only
EP - Paper No. 127, 8 p., electronic only
LA - eng
KW - periodic solution; nonlinear neutral differential equation; large contraction; integral equation
UR - http://eudml.org/doc/231604
ER -

Citations in EuDML Documents

top
  1. Imene Soulahia, Abdelouaheb Ardjouni, Ahcene Djoudi, Existence of nonnegative periodic solutions in neutral integro-differential equations with functional delay
  2. Abdelouaheb Ardjouni, Ahcène Djoudi, Existence of Periodic Solutions for Nonlinear Neutral Dynamic Equations with Functional Delay on a Time Scale
  3. Abdelouaheb Ardjouni, Ahcène Djoudi, Existence of periodic solutions for first-order totally nonlinear neutral differential equations with variable delay
  4. Ernest Yankson, Existence and positivity of solutions for a nonlinear periodic differential equation

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.